Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the growth of analytic functions


Author: Norman Levinson
Journal: Trans. Amer. Math. Soc. 43 (1938), 240-257
MSC: Primary 30D15
DOI: https://doi.org/10.1090/S0002-9947-1938-1501941-1
MathSciNet review: 1501941
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30D15

Retrieve articles in all journals with MSC: 30D15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1938-1501941-1
Article copyright: © Copyright 1938 American Mathematical Society